Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On $ P$-soluble rings


Author: Jakob Levitzki
Journal: Trans. Amer. Math. Soc. 77 (1954), 216-237
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1954-0064020-8
MathSciNet review: 0064020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Amitsur, A general theory of radicals, Amer. J. Math. vol. 74 (1952) pp. 774-786. MR 0050563 (14:347e)
  • [2] R. Baer, Radical ideals, Amer. J. Math. vol. 65 (1943) pp. 537-568. MR 0009019 (5:88d)
  • [3] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [4] -, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [5] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)
  • [6] -, Topological representation of algebras, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 62-75. MR 0032612 (11:317c)
  • [7] -, The structure of certain operator algebras, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 219-255. MR 0042066 (13:48a)
  • [8] J. Levitzki, Ueber nilpotente Unterringe, Math. Ann. vol. 105 (1931) pp. 620-627. MR 1512728
  • [9] -, A theorem on polynomial identities, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 334-341. MR 0035758 (12:6c)
  • [10] -, On the structure of algebraic algebras and related rings, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 384-409. MR 0053089 (14:720a)
  • [11] A. Rosenberg, Subrings of simple rings with minimal ideals, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 115-138. MR 0049163 (14:127d)
  • [12] O. Wyler, Ueber einen Rangbegriff in der Theorie der Ringe speziell der regulären Ringe, Compositio Math. vol. 9 (1951) pp. 193-208. MR 0045095 (13:526a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0064020-8
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society